# SDR HNAA2017062000215

- Difficulty date: June 20, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145
- Aircraft serial: 145124
- Aircraft time: 41,688 hours, 38,249 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Warning Message
- Condition: False Activation
- Location: Hscu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM INOPERATIVE WARNING MESSAGE ILLUMINATED ON EICAS AFTER TAKEOFF.   CMC MESSAGE SAID HSCU FAILURE. PERFORMED FIM TASK 27-43-00-810-803-A. NO FAULTS FOUND. PERFORMED AN OPERATIONAL TEST IAW MM 27-40-00-700-802-A.  SYSTEM OPERATES NORMALLY.  DETERMINED TO BE A TRANSITORY CONDITION OF THE HSCU.  OK FOR SERVICE.
